# SDR R61A201803080322

- Difficulty date: March 8, 2018
- Submitted: March 17, 2018
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 11,500 hours, 7,794 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 17067451001
- Condition: Corroded
- Location: Cargo Door
- Part time: 11,500 hours, 7,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON FWD CARGO DOOR CUTOUT CLOSING PLATE. CLOSING PLATE WAS REMOVED AND REPLACED IAW AMM 20-10-01 . AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
